# SDR 95ZZZW678

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Switch
- Part number: 5905588
- Condition: Failed
- Location: Nr 2 Fuel Pump
- Part time: 15,800 hours
- Component: Lucas
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3398 - BWI-YYZ - NR 2 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED ON TAKEOFF.  THE CREW ABORTED THE TAKEOFF WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 FUEL FILTER BYPASS SWITCH.  (W)
